MUSSO, Monica

MUSSO, Monica  

Dipartimento di Matematica (attivo dal 01/01/1900 al 31/12/2011)  

002820  

Mostra records
Risultati 1 - 20 di 45 (tempo di esecuzione: 0.025 secondi).
Citazione Data di pubblicazione Autori File
A Morse index theoremfor perturbed geodesics on semi-Riemannian manifolds / Musso, Monica; Pejsachowicz, Jacobo; A., Portaluri. - In: TOPOLOGICAL METHODS IN NONLINEAR ANALYSIS. - ISSN 1230-3429. - STAMPA. - 25:(2005), pp. 69-99. 1-gen-2005 MUSSO, MonicaPEJSACHOWICZ, JACOBO + morseindexsemirieman.pdf
A phase planeanalysis of the ``Multi-bubbling'' phenomenon in some slightlysupercritical equations / M., DEL PINO; J., Dolbeault; Musso, Monica. - In: MONATSHEFTE FÜR MATHEMATIK. - ISSN 0026-9255. - 142:(2004), pp. 57-79. 1-gen-2004 MUSSO, Monica + -
Asymptotic behaviour and multiplicity of solutions for a class of nonlinearelliptic problems in $RR^{N}$ / Molle, R; Musso, Monica; Passaseo, D.. - In: PROCEEDINGS OF THE ROYAL SOCIETY OF EDINBURGH. SECTION A. MATHEMATICS. - ISSN 0308-2105. - 130:(2000), pp. 141-166. 1-gen-2000 MUSSO, Monica + -
Boundary singularities for weak solutions of semilinear elliptic problems. J. Funct. Anal / DEL PINO, M; Musso, Monica; Pacard, F.. - In: JOURNAL OF FUNCTIONAL ANALYSIS. - ISSN 0022-1236. - 253:(2007), pp. 241-272. 1-gen-2007 MUSSO, Monica + -
``Bubble-tower'' radial solutions in the slightly supercritical Brezis-Nirenberg problem / M., DEL PINO; J., Dolbeault; Musso, Monica. - In: JOURNAL OF DIFFERENTIAL EQUATIONS. - ISSN 0022-0396. - 193:(2003), pp. 280-306. 1-gen-2003 MUSSO, Monica + -
BUBBLING AND CRITICALITY IN TWO AND HIGHER DIMENSIONS / M., DEL PINO; Musso, Monica. - (2005), pp. 41-59. ((Intervento presentato al convegno RECENT ADVANCES IN ELLIPTIC AND PARABOLIC PROBLEMS nel FEBRUARY 2004. 1-gen-2005 MUSSO, Monica + -
Bubbling in Nonlinear Elliptic Problems Near Criticality / DEL PINO, M; Musso, Monica. - 3:(2006), pp. 215-316. 1-gen-2006 MUSSO, Monica + -
Concentrating solutions for a planar elliptic problem involving nonlinearities with large exponent / Esposito, P; Musso, Monica; Pistoia, A.. - In: JOURNAL OF DIFFERENTIAL EQUATIONS. - ISSN 0022-0396. - 227:(2006), pp. 29-68. 1-gen-2006 MUSSO, Monica + -
CONCENTRATINGSOLUTIONS IN A TWO-DIMENSIONAL ELLIPTIC PROBLEM WITH EXPONENTIALNEUMANN DATA / J., Dvila; M., DEL PINO; Musso, Monica. - In: JOURNAL OF FUNCTIONAL ANALYSIS. - ISSN 0022-1236. - 227:(2005), pp. 430-490. 1-gen-2005 MUSSO, Monica + -
Double blow-up solutions for aBrezis-Nirenberg type problem} / Musso, Monica; A., Pistoia. - In: COMMUNICATIONS IN CONTEMPORARY MATHEMATICS. - ISSN 0219-1997. - 5:(2003), pp. 1-28. 1-gen-2003 MUSSO, Monica + -
Duality in the suband super critical bubbling in the Brezis-Nirenberg problem fordimension $3$ / M., DEL PINO; J., Dolbeault; Musso, Monica. - In: JOURNAL DE MATHÉMATIQUES PURES ET APPLIQUÉES. - ISSN 0021-7824. - 83:(2004), pp. 1405-1456. 1-gen-2004 MUSSO, Monica + -
Duality inSub-Supercritical bubbling in the Brezis-Nirenberg problem near thecritical exponent / DEL PINO, M; Dolbeault, J; Musso, Monica. - 362:(2004), pp. 339-350. 1-gen-2004 MUSSO, Monica + -
Erratum: "Two-bubble solutions in the super-critical Bahri-Coron's problem" [Calc. Var. Partial Differential Equations 16 (2003), no. 2, 113--145; MR1956850] / DEL PINO, M; Felmer, P; Musso, Monica. - In: CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS. - ISSN 0944-2669. - 20:(2004), pp. 231-233. 1-gen-2004 MUSSO, Monica + -
Existence and multiplicity of solutions for nonlinear elliptic equations / Musso, Monica. - In: BOLLETTINO DELL'UNIONE MATEMATICA ITALIANA. A. - ISSN 0392-4033. - 8:(1998), pp. 141-144. 1-gen-1998 MUSSO, Monica -
Fast and slow decay solutions for supercritical elliptic problems in exterior domains / J., Davila; M., DEL PINO; Musso, Monica; J., Wei. - In: CALCULUS OF VARIATIONS AND PARTIAL DIFFERENTIAL EQUATIONS. - ISSN 0944-2669. - 32:(2008), pp. 453-480. 1-gen-2008 MUSSO, Monica + -
Local bifurcation at the second eigenvalue of the Laplacian in a square / M., DEL PINO; J., GARCIA MELIAN; Musso, Monica. - In: PROCEEDINGS OF THE AMERICAN MATHEMATICAL SOCIETY. - ISSN 0002-9939. - 131:(2003), pp. 3499-3505. 1-gen-2003 MUSSO, Monica + -
Morse index and bifurcation of p-geodesics on semi Riemannian manifolds / Musso, Monica; Pejsachowicz, Jacobo; Portaluri, A.. - In: ESAIM. COCV. - ISSN 1292-8119. - STAMPA. - 13:3(2007), pp. 598-621. 1-gen-2007 MUSSO, MonicaPEJSACHOWICZ, JACOBO + Esaim cocv0584.pdf
Multi-Bubblesolutions for slightly super-critical problems in domains withsimmetry / M., DEL PINO; P., Felmer; Musso, Monica; N. O., .. - In: BULLETIN OF THE LONDON MATHEMATICAL SOCIETY. - ISSN 0024-6093. - 35:(2003), pp. 513-521. 1-gen-2003 MUSSO, Monica + -
"Multi-bubbling" in some slightly supercritical equations: the case of the exponentialnonlinearity / DEL PINO, M; Dolbeault, J; Musso, Monica. - In: COMMUNICATIONS ON PURE AND APPLIED ANALYSIS. - ISSN 1534-0392. - 5:(2006), pp. 463-482. 1-gen-2006 MUSSO, Monica + -
Multi-peak solutions forsuper-critical elliptic problems in domains with small holes / DEL PINO, M; Musso, Monica. - In: JOURNAL OF DIFFERENTIAL EQUATIONS. - ISSN 0022-0396. - 182:(2002), pp. 511-540. 1-gen-2002 MUSSO, Monica + -